MAUDE Adverse Event Report: BECTON DICKINSON, S.A. SYRINGE 20ML E/T; SYRINGE, PISTON

BECTON DICKINSON, S.A. SYRINGE 20ML E/T; SYRINGE, PISTON
Catalog Number 300613
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: surgeon noticed while foreign body inside the 20ml syringe while administering local anesthetic into wound at the end of the operation.On review of the foreign body under macro lens, it looks to be the black plastic seal from the plunger.Event received from mhra, customer information and contact information not shared.
 
Additional Manufacturer Narrative
There was an absence of photographic documentation or physical samples submitted for the investigation concerning the reported issue.A thorough review of the history associated with syringe 20ml lot 2505056 was performed, revealing no deviations or non conformities linked to the alleged defect.Six retained samples were analyzed further, and the samples were visually inspected without finding any presence of fm or any related defects.The product is subjected to inspections at multiple stages throughout the manufacturing process to guarantee its quality and functionality.Given the current information, we are unable to pinpoint a root cause associated with the manufacturing process.Our quality team will persist in monitoring any complaints related to this device and the reported condition for potential emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 20ML E/T
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24075283
Report Number3003152976-2025-00728
Device Sequence Number18708874
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public(01)00382903006137(11)250512(17)300430(10)2505056
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300613
Device Lot Number2505056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown